# SDR MK1Y202201001

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PROBLEM DESCRIPTION:  DURING THE MAINTENANCE INSPECTION FOUND SCRATCHES ON EXTERNAL FUSELAGE SKIN AMONG FASTENERS AREA.                                                                               
-	SHOP CLEANED DAMAGED AREA IAW SRM 51-10-02.   SHOP REMOVED ONE FASTENER IAW SRM 51-40-02.                                                                      PERFORMED NDT H.F.E.C. AND BOLT HOLE AND NO CORROSION OR CRACKS WERE FOUND. 
-	NRC M0205-STA 1365 5" BELOW STR 32R.
INITIAL SKIN THICKNESS IS 0.205" AND MIN THICKNESS IS 0.203". BLEND OUT SIZE L=1.75, W 1.32. 
-	NRC M0209-CUT OUT AFT CARGO ENTRY STA 1270 BT STR 30R TO 32R.
INITIAL SKIN THICKNESS IS 0.205" AND MIN THICKNESS IS 0.203". BLEND OUT SIZE L=9.53, W 2.58. 
-	NRC M0229-CUT OUT AFT CARGO ENTRY STA 1270 2" ABOVE STR 25R
INITIAL SKIN THICKNESS IS 0.202" AND MIN THICKNESS IS 0.200". BLEND OUT SIZE L=2.39, W 2.24. 
-	NRC M0232-STA 1347 BT STR 25R TO 26R.
INITIAL SKIN THICKNESS IS 0.205" AND MIN THICKNESS IS 0.202". BLEND OUT SIZE L=3.95, W 1.56.
